MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER DUCT OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

AGA MEDICAL CORPORATION AMPLATZER DUCT OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number 9-PDA-007
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, a 12/10mm amplatzer duct occluder was selected for implant.When the occluder was deployed, it came out in a balloon shape.The physician removed the occluder from the patient and redeployed the occluder outside the patient, but the issue persisted.A 12/10mm occlutech occluder was successfully implanted to complete the procedure.The procedure was extended by more than 30 minutes, but the patient was hemodynamically stable throughout the procedure and is reported stable.
 
Additional Manufacturer Narrative
The reported event of deformity upon deployment could not be confirmed.The investigation confirmed the device met all functional specifications when analyzed at abbott under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.

Brand Name
AMPLATZER DUCT OCCLUDER
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key7893323
Report Number2135147-2018-00157
Device Sequence Number16599099
Product Code MAE
UDI-Device Identifier00811806011141
UDI-Public00811806011141
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number9-PDA-007
Device Catalogue Number9-PDA-007
Device Lot Number6016932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date09/20/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age9 YR